See Alike in...

Alike App

Browser

Johnwcu

854d

My right leg is stiffening up. Which is making my balance more of a challenge. Any ideas.

Top reply
    • specialCharlee51

      830d

      Check out Trevor Wicken on the YT Channel, " The MS GYM". He's a really talented and knowledgeable person with great information to share about MS. Plus he's like a breath of fresh air on ways to keep going and being the best person you can be for you. It's not just the messed up part of our brains, it's also about teaching our brains to do things a little differently and better. Dude's dialed in to the community. Keep posting here, there are lots of ways to make sure you get what you need. Stay strong. You got this! (Charlee51)

    • specialCharlee51

      830d

      Check out Trevor Wicken on the YT Channel, " The MS GYM". He's a really talented and knowledgeable person with great information to share about MS. Plus he's like a breath of fresh air on ways to keep going and being the best person you can be for you. It's not just the messed up part of our brains, it's also about teaching our brains to do things a little differently and better. Dude's dialed in to the community. Keep posting here, there are lots of ways to make sure you get what you need. Stay strong. You got this! (Charlee51)

    • specialCharlee51

      835d

      Yes! PT, PT, AND MORE PT! learn your best moves, and do them at home as much as you would if you were training for the Olympics!

    • Wheeliedemylinayed

      854d

      Ocrevus likely won’t help with stiffness. It’s for slowing the disease progression. I’d ask your Dr about antispasmodics.

    • Johnwcu

      854d

      It more balance for me. But with my job it hard to hide it

    • Nicholas_Ice

      854d

      It’s such a weird feeling trying to explain to someone that you are feeling very different now. Even though on the outside it looks like nothing is wrong, but on the inside I feel like my mind is moving at 100mph while my body is like let’s move at 1mph

    • Johnwcu

      854d

      So true. I am married and wife does not understand

    • Nicholas_Ice

      854d

      It really does. It’s so harsh on your physical and your mental :(

    • Johnwcu

      854d

      I know but this disease sucks

    • Nicholas_Ice

      854d

      You’re *

    • Nicholas_Ice

      854d

      Good to hear your on something that helps. It took me a while to get on medication, but I’m glad I did.

    • Johnwcu

      854d

      Ocrevus. It all over the TV

    • Nicholas_Ice

      854d

      I’m not familiar as I’ve just got on medication myself. Kisempta it’s one injection per month. I was thinking maybe the medication makes these symptoms come out? Idk too much about ocrus though.

    • Johnwcu

      854d

      Ocrus. Don even think I spell that right. Six months infusions. Twice a year

    • Nicholas_Ice

      854d

      Are you taking any ms medications?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion